# SDR FDEA201503180962

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 RBL 46 - RBL 62 FLOORBEAM UPPER FLANGE FOUND CORROSION.  REPAIRED IAW EA F-5310-T0318556.   REPAIR CLASSIFIED AS MAJOR.
